# SDR USAA2009113093237

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 18,958 hours, 7,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 683 - PHX-EWR - EMERGENCY LIGHTS - IN FLOOR EMERGENCY EXIT LIGHT RED LENS COVER MISSING ROW 8L.  REPLACED LENS AT ROW 8C.
